Migraines & Headaches Community
Your experience with Pamelor And/Or Verapamil for Migraine
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Your experience with Pamelor And/Or Verapamil for Migraine

I have recently been diagnosed with Migraine Associated Vertigo - basically I have NO HEADACHE, but severe episodes of vertigo/dizziness/disequilibrium, slurred speech/trouble finding words, poor cognition/ slow thinking. I have been suffering with this for about 12 years and just recently (last 3 months) my episodes have become much more frequent and intense. In the past month I have had vertigo/dizziness almost every single day. I cannot drive, have missed several days of work, and even crashed my car.

The ENT I visited today has prescribed me Pamelor to treat my migraines (no headache). I have not started the meds yet because I am in the process of weaning my son from nursing.

Have you used Pamelor? How was your experience? Side effects?

If Pamelor doesn't work for me then he said he'll prescribe Verapamil... anyone take that for migraines?

Thanks for sharing your experience!!
Related Discussions
3 Comments Post a Comment
Blank
Avatar_n_tn
I took Verapamil back in 2006. I had to discontinue use because it made me very disfunctional, in that I was chronically tired and I felt more dizzy and such. Just note, this is my experience, however, you might react differently to it. I took it for about 2-3 months, I couldnt stand it anymore.
Blank
Avatar_dr_f_tn
Hi,
How are you? Just like in the other post, I mentioned possible side effects of Pamelor or Nortriptyline HCl such as  palpitations, disorientation, restlessness, insomnia, numbness, tingling, tinnitus, rashes, nausea and vomiting. This varies from one person to another. Abrupt cessation of treatment, however,  after prolonged therapy may also produce withdrawal symptoms such as nausea, headache, and malaise. Take care and best regards.
Blank
Avatar_f_tn
I to have had dizzness going on 5 months now, doctors are giving me a headache. had a mri on brain and neck, no results yet. doc on wednesday. i go to chriopractor 3x a week, helping a little.. the dizzness is like going to hell and back...all they want to do is give me pills....please someone help me thanks .queenie
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Neurology Answerers
620923_tn?1405964489
Blank
selmaS
Allentown, PA
Avatar_m_tn
Blank
Ball123
Avatar_m_tn
Blank
Eddie1994
PA
7530528_tn?1405298278
Blank
AKC_75
TX
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
jumpinjiminy